MathSciNet Relay Station
MathSciNet bibliographic data
MR2883652 15A23
Hsu, Daniel; Kakade, Sham M.; Zhang, Tong Robust matrix decomposition with sparse corruptions. IEEE Trans. Inform. Theory 57 (2011), no. 11, 7221–7234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement